In April 2011, I started 30 units of Lantus before bed in addition to my many-year use of 1000mg metformin b.i.d. and glyburide 2mg b.i.d. Morning sugars are finally normal (90-110). In late June, I started suffering horrific leg cramps through the night. My doc recommended tonic water (w/quinine) after dinner. It works, but only if I drink a minimum of 32 ounces. So now I'm up during the night peeing myself silly. Funny thing... I forgot to take my Lantus the other night and slept through the night without a single issue. Doc doesn't know or seem to care. Any thoughts?
I take 50 units of lantus at night myself the medicine itself hasn't caused me leg pain. I did have leg cramps when my potassium was off and you can sometimes drink a diet Gatorade to boost it back up or drink a glucerna drink. when you go back to your doctor ask him to check your potassium levels. hope this helps I too have one of those drs.
I've been on Lantus for quite sometime and the lg cramps after the 45 unit dosage are always the same. ( severe and I'm told I'm not enough water though I drink 8-10 ( 16oz ) glass of h2o everyday it hasn't changed. This issue I did bring up with my Endrocronoligist though a good Dr but passive when I brought the topic up. In the end I guess there's no better Dr. Than ourselves. The usage of lantus will no longer be; just wanted to be certain it wasn't a psychological issue ;)
- Lantus Information for Consumers
- Lantus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lantus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2013 • 5 answers
Posted 19 Mar 2013 • 6 answers
Posted 4 Apr 2013 • 6 answers
Posted 27 Mar 2014 • 2 answers
Posted 3 Jun 2016 • 0 answers